We had protected sex a few days ago, but due to our low confidence, we thought that maybe the ejaculation could be somehow done inside, and we got panicked, so without wasting time, in the morning took a contraceptive pill. And it has been almost 13 days now. Three days ago, she felt that her period might be started, so she used a pad; every time at night she went to change her pad, she saw that it was not like periods blood. It was completely different, just some spotting of blood in pads in brownish color. She also felt some backache. So we both got confused, as we had protected sex and then took a contraceptive pill. Within three days, that spotting of blood got slowly vanished. We checked with a pregnancy kit, and the report came negative. Now we do not understand whether it is contraceptive pill side effects or pregnancy symptoms. This situation occured after eight days, and she has to go out of state for some emergency. What should we do?
It would have been better if I had known her last menstrual date. Sometimes some bleeding or spotting could occur during ovulation, usually around the 14th day of the menstrual cycle. There is also the possibility of withdrawal bleeding after taking hormonal tablets, which may cause some spotting. In your case, there is significantly less possibility of pregnancy, though not all the contraceptives are 100 % sure there is some failure rate of around 0.2 to 1 %. But if you had intercourse on your safe days, you cannot get pregnant. In the early days kit might show false results. Before going to any conclusion, I would suggest waiting until your due date.
I hope the information will help.
Was this answer helpful?
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. your concern. HIV cannot be transmitted through sweat, so the person who shook hands with you cannot have passed the infection to you. If your tests after previous potential exposures were negative, they are conclusive. Read full
.. plus Ethinylestradiol is a combined oral contraceptive pill. Sometimes long-term use of a similar contraceptive shows it has side effects could be short (irregular bleeding, mood variations, headache) and long-term (breast and endometrial clots). Read full
Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.